# SDR CALA2024112101224

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 69,227 hours, 20,496 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,668 hours, 8,482 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: S8990016
- Condition: Torn
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALT R ENG OVHT EICAS. QRH EXECUTED EICAS GONE WITH RT THROTTLE IDLE.AT ALTITUDE R ENG OVHT MESSAGE APPEARED. N1 SHOWED SLIGHT SPLIT WITH ENG 1 AT 93 AND  ENG 2 AT 90 ACCOMPANIED BY DROWNING (OSCILLATING) NOISE BEFORE MESSAGE APPEARED. CREW DID NOT NOTICE IF A BLEED SPLIT OCCURRED.  FOLLOWED QRH- KILLED ENG 2 BLEED AND REDUCED ENG 2 THROTTLE TO IDLE. WHEN THROTTLE REDUCED TO IDLE, NO FAULT MESSAGE RETURNED, AND DIVERSION TO DEN ACCOMPLISHED. LABOR HOURS CHANGED PERFORMED ENGINE FIRE/OVERHEAT DETECTION SYSTEM BITE PER FIM 26-11 FAULT TREE 802 TEST PASS. PERFORMED STRUT OVERHEAT DETECTION SYSTEM BITE SUPPLEMENTAL PROCEDURE PER FIM 26-12 FAULT TREE 802, PROCEDURE 3 WRAPPED ALL JOINTS WITH ALUMINUM FOIL, ADD EMP:U379407 CLOSED ALL PANELS, REQUIRES HIGH POWER RUN FOR LEAKS ON JOINTS. SDR APPLIED RAN ENGINES PER 26-12 FAULT TREE 802-C1 PAR. 4 NO AUTO OR MANUAL EVENTS,BLEEDS WITHIN LIMITS, PRECOOLER TEMPS WITHIN LIMITS, NO OVERHEATS DETECTED.  REMOVED ACCESS PANELS ON E2 UPPER PYLON, INSPECTED ALL ALUMINUM JOINTS FOUND NO BLOWN HOLE ON THE JOINTS, REMOVED ALL ALUMINUM FOIL OUT, PRESSURIZED PNEUMATIC SYSTEM WITH APU BLEED WHILE OPENING THE PRSOV, FOUND ON THE STARTER DUCT LEAKING BY STARTER DUCT AND SENSE LINE. REPLACED PACKING REF IPC 36-11-01-1ACCOMPLISHED REPAIR VERIFICATION ENG RUN PER FIM 26-12 FAULT TREE 802-C1 PARA B.(4). NO OVERHEAT OR FAULTS NOTED. CONFFERRED WITH TOMC PRIOR TO CLOSING L/P.
